Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Riemann surfaces with automorphism groups admitting partitions


Author: Robert D. M. Accola
Journal: Proc. Amer. Math. Soc. 21 (1969), 477-482
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0237764-9
MathSciNet review: 0237764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237764-9
Article copyright: © Copyright 1969 American Mathematical Society